# SDR USAABB97043

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switches
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 6 - AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGE:  'LE SLAT ASYM.'  FLIGHT RETURNED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE BITE CHECKED ALL THREE FSEU'S AND OPERATED THE SLATS.  NO PROBLEMS WERE FOUND.  FLIGHT TOOK OFF AGAIN AND RETURNED TO LAX FOR SAME PROBLEM.  MAINTENANCE INSPECTED THE LEFT AND RIGHT SLAT LOSS SWITCHES, ADJUSTED THE RIGHT SWITCH, AND SWAPPED THE NR 1 AND NR 3 FSEU'S.  THE AIRCRAFT WAS TEST FLOWN AND THE PROBLEM DID NOT RETURN (4-16-97).
